MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Updated section(s) d4, g3, g6, h2, h3, h4 and h6: (h3) the sensor remains implanted and was not returned for evaluation.A review of the device history record (dhr) for the associated lot confirmed that all manufacturing operations and inspections were completed per specifications, acceptance criteria were met, and no relevant nonconformances were identified at the time of manufacture.Approximately 11150 days post-implantation of the mycordella sensor, the patient underwent a scheduled 3-year right heart catheterization (rhc) recalibration.During this procedure, the offset measured fell outside the acceptable fluid-filled reference error range, indicating that the sensor was providing inaccurate pulmonary artery pressure readings.The observed drift, although rare, may be attributed to factors such as physical damage or an in vivo drift/settling profile that deviates from the correction parameters derived during manufacturing.Recalibration was successfully performed, confirming the drift was finite, the sensor was undamaged, and the corrective action restored the system to its intended accuracy.Based on available data, the most probable cause of the drift was an in vivo settling profile inconsistent with manufacturing-derived expectations.No further complications were reported following recalibration, and the system continues to operate within specified performance parameters.
 
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
The patient was reviewed by endotronix's internal monitoring where it was determined that this patient is suspected for sensor inaccuracy.The clinical specialist (cs) emailed the site coordinator letting them know to stop treating based on mpap and to schedule a recalibration.Patient will undergo regularly scheduled 3-year recalibration on (b)(6) 2025 to determine if an adjustment is needed.
 
Additional Manufacturer Narrative
Updatedsection(s) b1, b2, b5, b6, g3, g6.H1, h2 and h6.(b5) additional information received indicates that a right heart catheterization (rhc) was performed to confirm the accuracy of the pressure sensor against a reference pressure.The sensor was found to be outside the range of accuracy; therefore, a calibration during rhc via swan-ganz confirmed that a sensor adjustment of 14.0mmhg was required.Additional information will be submitted via follow-up report within 30 days of receipt.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key21919158
Report Number3024985933-2025-00011
Device Sequence Number9073534
Product Code MOM
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2022
Device Catalogue Number100303
Device Lot NumberE210811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer06/26/2025
07/22/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/09/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale